Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 331-336
http://dx.doi.org/10.1155/S1048953394000286

A new simulation estimator of system reliability

Department of Industrial Engineering and Operations Research, University of California, Berkeley, Berkeley 94720, CA, USA

Received 1 August 1993; Revised 1 November 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheldon M. Ross, “A new simulation estimator of system reliability,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 331-336, 1994. https://doi.org/10.1155/S1048953394000286.